# SDR AALA201507079005

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: D5211030320000
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PAX CREW DOORS, SPRING & PIN OF GIRT BAR FITTING 832 & 842 IN PAX CABIN.  R & R SPRING & PIN OF GIRT BAR FITTING 832 & 842 DOOR IAW AMM 52-13-31-400-003-A.
